Toms receives Canadian prize
Prof. Andrew Toms and Wilhelm Winter of the University of Nottingham were awarded the 2010 G. de B. Robinson Award of the Canadian Mathematical Society for their article "Z-stable ASH algebras" (Canad. J. Math. 60 (2008), 703-720).
The G. de B. Robinson Award is a prize sponsored by the Canadian Mathematical Society to honor the best paper of the two CMS scientific journals in a two-year period. For the 2010 award, the mandate was papers in the Canadian Journal of Mathematics in 2008 and 2009.